Items created by Hadjikyriakou, Milto

[Atom feed] Atom [RSS2 feed] RSS
[BatchList tool] Batch List
Group by: Item Type | Date | No Grouping
Jump to: 2021 | 2020 | 2017 | 2016
Number of items: 8.

2021

Arab, Idir, Hadjikyriakou, Milto orcid iconORCID: 0000-0001-5672-7792, Oliveira, Paulo Eduardo and Santos, Beatriz (2021) Star-shaped order for distributions characterized by several parameters and some applications. Probability in the Engineering and Informational Sciences . ISSN 0269-9648

Giuliano, Rita and Hadjikyriakou, Milto orcid iconORCID: 0000-0001-5672-7792 (2021) On Exact Laws of Large Numbers for Oppenheim Expansions with Infinite Mean. Journal of Theoretical Probability, 34 . pp. 1579-1606. ISSN 0894-9840

Arab, Idir, Hadjikyriakou, Milto orcid iconORCID: 0000-0001-5672-7792, Oliveira, Paulo Eduardo and Santos, Beatriz (2021) Different ordering behavior with respect to two closely related stochastic orders. In: 22nd European Young Statisticians Meeting, 6-10 September 2021, Athens, Greece.

2020

Arab, Idir, Hadjikyriakou, Milto orcid iconORCID: 0000-0001-5672-7792 and Oliveira, Paulo Eduardo (2020) Non-Comparability with respect to the convex transform order with applications. Journal of Applied Probability, 54 (4). pp. 1339-1348. ISSN 0021-9002

Arab, Idir, Hadjikyriakou, Milto orcid iconORCID: 0000-0001-5672-7792 and Oliveira, Paulo Eduardo (2020) On the behavior of the high order stop-loss transform for convolutions with some applications. Communications in Statistics - Theory and Methods . ISSN 0361-0926

2017

Hadjikyriakou, Milto orcid iconORCID: 0000-0001-5672-7792 (2017) Normal approximation for strong demimartingales. Statistics and Probability Letters, 122 . pp. 104-108. ISSN 0167-7152

Hadjikyriakou, Milto orcid iconORCID: 0000-0001-5672-7792 (2017) Some results on dependent random variables and a connection with the multivariate s-increasing convex order. Communication in Statistics -Theory and Methods . ISSN 0361-0926

2016

Christofides, T.C, Istvan, Fazekas and Hadjikyriakou, Milto orcid iconORCID: 0000-0001-5672-7792 (2016) Conditional Acceptability for Random Variables. Journal of Inequalities and Applications, 149 . ISSN 1025-5834

This list was generated on Thu Dec 8 03:05:54 2022 UTC.